# SDR CALA2013123194073

- Difficulty date: December 30, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 62,353 hours, 17,315 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Missing
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4L CABIN ENTRY DOOR FWD GIRT BAR SWITCH SENSOR COVER MISSING.  ACP INTERIM SWITCH COVER IAW ECRA 2566-01098.
